# SDR AALA970723

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

IN CLIMB-OUT AT 280, LEFT GEN DRIVE LIGHT CAME ON.  DRIVE WAS DISCONNECTED IAW OPS MANUAL.  LEFT ENGINE IDG INOP AS PER MEL 24-1 AUTH 4-139DC-B, ENTERED IN MIC.  REPLACED LT IDG, CHECKS OK ON RUN UP, LEAK CHECKS OK.  REMOVED PLAC 4-139DC-B CLEARED MIC.  (M)
